# SDR HALA2022030700077

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 41,532 hours, 6,471 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 386 DURING CCK AND INSPECTION PER EM 5716-01019, HOLE H260 RHS WAS FOUND CRACKED. CORRECTIVE ACTION: MAINTENANCE PERFORMED REF ER/A 594575-14AD. (2142760)
